A sharp estimate for Neumann eigenvalues of the Laplace-Beltrami operator for domains in a hemisphere

Barbara Brandolini, Barbara Brandolini, Francesco Chiacchio, Rafael D. Benguria

Research output: Contribution to journalArticlepeer-review

Abstract

Here, we prove an isoperimetric inequality for the harmonic mean of the first N - 1 non-trivial Neumann eigenvalues of the Laplace-Beltrami operator for domains contained in a hemisphere of N.
Original languageEnglish
Pages (from-to)1-9
Number of pages9
JournalCommunications in Contemporary Mathematics
Volume22
Publication statusPublished - 2020

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A sharp estimate for Neumann eigenvalues of the Laplace-Beltrami operator for domains in a hemisphere'. Together they form a unique fingerprint.

Cite this